# SDR YENA2024071601011

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE OF TOP SKIN OVERHANG ON RIB 7 ON RH WING; ACCOMPLISHED REPAIR IAW AEROMAN EA 57-9004-24 REV 0 AND AIRBUS RDAF 81405159/020/202#A REF AEROMAN NR 2024-314659.
